# SDR UPS00233212

- Difficulty date: June 9, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192497
- Part serial: NSNV
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI,  NR 3 FLAP TRACK FWD ATTACH LUG CORRODED.     MACHINED AREA TO REMOVE CORROSION. MPI C/O ON THE FWD ATTACH LUGS IAW  B727 SOP D6-51702 CHP 20-20-01.NDF. REF SMRO EO.2000-022-006 FOR REP AIR UPS FILE NR .727-57-2164.
